# SDR ASAA2021070975308

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,350 hours, 15,754 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Faulted
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF AUTO SHUTDOWN WITH NO FLAME AND SPEED SENSOR FAULTS. REMOVE AND REPLACE APU WIRE HARNESS AND SPEED SENSOR. ETOPS SIGNIFICANT SYSTEM. ACCOMPLISHMENT OF LISTED MAINTENANCE TASKS WILL AFFECT APU ON DEMAND IN-FLIGHT START CAPABILITY. MEL 49-99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. COMPLIED WITH TSR, REMOVED AND REPLACED APU WIRE HARNESS REF B737-800 AMM 49-11-01 AND SPEED SENSOR REF B737-800 AMM 49-61-21. OP CHECK GOOD.  REF LOG PAGE 60193862 MEL 49-99A CURRENTLY INSTALLED. NO ADDITIONAL MEL NEEDED.
